# SDR AALA980043

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT FLOOR LIGHTS IN FORWARD PASSENGER CABIN NOT OPERATING PROPERLY.  REPLACED JUMPER WIRE AT FORWARD PASSENGER CABIN FLOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
